I have been on letrozole for 5 months now and nothing.I had a miscarriage in march and have been taking this since march.The only side effects I have had are hot flashes in the beginning but I do get stabbing headaches occasionally.Has anyone else had to go from letrozole to something else that helped get them pregnant.
Having no response to letrozole indicates that this is the time to switch over to another drug for induction of ovulation. Also you are having side effects. Hence proper induction of ovulation under medical supervision an ultrasonographic monitoring should be done. Consult an infertility expert for an evaluation.
Hope this helps.
I've also been on it, but this is my first month. I am having the same exact side effects and now am having cramping in my lower abdomen and nausea. Did your side effects continue every month, or lighten up with each cycle?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.